# SDR P5CA9701685

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PREVIOUS REPAIR ON RIGHT OUTBOARD MID FLAP.  POTTED CORE AND APPLIED FIBERGLASS OVERLAYS PER BOEING SRM 51-40-09.
